MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER

FLOWONIX MEDICAL, INC. INTRATHECAL CATHETER
Model Number 11823
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 10/21/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record, which includes verification of all steps in the manufacturing of the catheter kit and sub assembly, verification of all final testing performed by/on the catheter kit and sub assembly, verification of sterilization, and packaging for subject catheter kit and sub assembly was performed.The review did not identify any non-conformances, issues or capas associated with catheter kit and sub assembly function.Device was discarded and not returned.The physician did not know exactly what caused the migration.Per the instructions for use of the device, catheter migration was a known possible risk of use of the device.Internal complaint number: (b)(4).
 
Event or Problem Description
Patient tracking received a patient tracking form through email reporting a catheter revision due to catheter migration.Agent stated that the patient wasn't getting pain relief.Agent stated that the physician and their team performed a few imaging tests (x-ray and ct scans) prior to scheduling surgery and determined that the patient's catheter had migrated.The device was discarded.

Brand Name
INTRATHECAL CATHETER
Common Device Name
INTRATHECAL CATHETER
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
Manufacturer (Section G)
FLOWONIX MEDICAL, INC.
120 forbes blvd
suite 170
mansfield MA 02048
Manufacturer Contact
james bennett
500 international drive
suite 200
mount olive, NJ 07828
9734269229
MDR Report Key15710698
Report Number3010079947-2022-00199
Device Sequence Number4972348
Product Code LKK
UDI-Device Identifier00810335020099
UDI-Public(01)00810335020099(17)220918(10)26961
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/18/2022
Device Model Number11823
Device Catalogue Number11823
Device Lot Number26961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2022
Initial Report FDA Received Date11/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/18/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale